# SDR CA090311003

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED OIL PRESSURE DROP SETTING OFF LOW OIL PRESSURE WARNING. PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE. A SINGLE-ENGINE LANDING WAS ACCOMPLISHED. THE ENGINE WILL BE RETURNED TO MFG FOR INVESTIGATION, UPDATES WILL BE PROVIDED IN DUE COURSE.
